Welcome, Guest. Please login or register.
December 05, 2021, 09:31:02 pm

Login with username, password and session length


Members
  • Total Members: 36207
  • Latest: roberta
Stats
  • Total Posts: 762726
  • Total Topics: 64809
  • Online Today: 140
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 2
Guests: 85
Total: 87

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Intro + -Hair Loss  (Read 662 times)

0 Members and 1 Guest are viewing this topic.

Offline helloitsmeee

  • New Member
  • Posts: 0
Intro + -Hair Loss
« on: September 21, 2021, 12:07:39 pm »
Hi everyone, I was diagnosed this past summer and have been on Dovato for six weeks now. Around the 4th week i noticed my hair starting to shed more than usual and it hasn't stopped since. Will this continue to happen for as long as i am on the medication? (if it really is a side effect) I hope not ):
« Last Edit: September 21, 2021, 01:59:05 pm by Jim Allen »

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 18,028
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Intro + -Hair Loss
« Reply #1 on: September 21, 2021, 02:07:54 pm »
I've heard of Telogen effluvium causing sudden hair loss with newly diagnosed before. Not the meds but caused by the stress etc and then it grows back much later. Got some alopecia myself, again unrelated though.

Anyhow, talk to your doctor about the hair loss so they can figure out what condition it is and the probable causes.

How are you doing otherwise with your meds? VL suppressed already?? More importantly, how are you feeling?

Best, Jim

« Last Edit: September 21, 2021, 10:21:29 pm by Jim Allen »
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline Tonny2

  • Member
  • Posts: 2,514
Re: Intro + -Hair Loss
« Reply #2 on: September 21, 2021, 09:33:12 pm »
Hi everyone, I was diagnosed this past summer and have been on Dovato for six weeks now. Around the 4th week i noticed my hair starting to shed more than usual and it hasn't stopped since. Will this continue to happen for as long as i am on the medication? (if it really is a side effect) I hope not ):


          ojo.          Hi there…Welcome to the forum, I’m sorry you are going through this problem, I’ve been talking through almost 10 years, lots of them complaining about the same situation and most of them the problem was stress and anxiety, some of them it was in their genes, hopefully it will go away soon. Talk to your doctor…I had a friend, may he Rest In Peace, whom started losing hair that, when he was 27 y/o, he was already bald, hopefully it will not be your case…please keep us posted and good luck, by the way, I know some people taking the same treatment and the are ok wearing wigs, sorry, a bad joke…hugs

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.